# SDR VNAA2022081401

- Difficulty date: August 14, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 26,187 hours, 191,783 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC670100465
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LOWER SKIN, BELOW FLAP HINGE BOX ACCESS PANELS, LH WING. (REF. WS 68, WS128, WS220 APROX).
